Top answers from doctors based on your search:
Disclaimer

Cold turkey wellbutrin

A 27-year-old male asked:
Dr. Jane Steiner
43 years experience Psychiatry
Won't damage you...: But if you are already having "zaps" or discontinuation symptoms, don't cold turkey" it. Generic Paxil (paroxetine) is on the 4 $ list of meds at targ ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 24-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Withdrawal sxs: Please d/w your prescribing provider. It is recommended that dose be decreased by 50mg every 4 days - but in reality - dose is often v'ed much faster. ... Read More
2
2 thanks
A 35-year-old member asked:
Dr. Robert Uyeda
45 years experience General Surgery
No, it : Means you might have gynecomastia. One of the causes of bilateral gynecomastia is a hormone producing testicular tumor, but other causes are much mor ... Read More
Dr. Barry Cohen
34 years experience Plastic Surgery
No: No correlation.
A 26-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Wellbutrinwithdrawal: I understand your distress. Since you took Wellbutrin (bupropion) for about a month, withdrawal symptoms may be for 5-10 days. Symptoms are intense du ... Read More
A 27-year-old female asked:
Dr. Robert Kassoff
37 years experience Clinical Psychology
Ask MD re: Meds: Always talk to your prescriber about discontinuing a med. This med has no specific prohibitions against quick cessation. You should talk about why u ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
Don't do it: Depending on how long you've been on these meds, they need weaned by a physician.
A 33-year-old female asked:
Dr. John Michel
46 years experience Family Medicine
Unclear: This should not be ongoing if this after you have taken wellbutrin (bupropion). a few people have reported breast pain but is
A 32-year-old female asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
I have some concerns: According to your medication list, you are on three ssris, and were on bupropion as well? In addition to both Buspirone and valium? I have a great d ... Read More
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Advil (ibuprofen): Should not be a problem, even while on Wellbutrin (bupropion). Just don't take Advil for too long.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month